Full Text: PDF
Received October 22, 2020; Accepted August 11, 2021; Published September 9, 2021
Abstract. This paper investigates the existence of solutions for the neutral of nonlinear integro-differential equation of fractional order with nonlocal boundary conditions. The existence and uniqueness results are established by Banach contraction principle. Based on the O’Regan fixed point theorem, we prove an existence result. Finally, illustrative examples are provided to support of our main results presented in this paper.
How to Cite this Article:
Mohamed Houas, Mohamed Bezziou, Existence of solutions for neutral Caputo-type fractional integro-differential equations with nonlocal boundary conditions, Communications in Optimization Theory, Vol. 2021 (2021), Article ID 9, pp. 1-14.